It is never a good idea to just cold turkey off any medication. It should be monitored by a doctor and a clear plan in place as to how the tapering down is going to be done. You should contact your doctor tomorrow and see what he/she suggests since clearly your cold turkey off your effexor is causing you problems.
Yes, you should NOT go off Effexor, along with other SSRI/SNRI antidepressants. It's unfortunate patients are told they are not "addictive", but they are in a sense of our brain chemistry and neurotransmitters get used to them. Effexor and Cymbalta are hard to get off of. I have been on and off 8 different SSRI's over the yrs. so I have experienced these withdrawals. I would sometimes get feelings of electric shock and kind of a vertigo feeling even when I was just LATE w/my dose! I am only taking Effexor XR. The extended release helps.
You need to talk to your dr. If you want more info look up "discontinuation syndrome" and SSRI or SNRI on internet. It will tell you what you are up against.
OOPS, in my previous post I meant to say you should not stop COLD TURKEY!